| Catalog Number |
J586H |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How was the integrity of the seal compromised? did the packaging look damaged? where there any quality issues noted prior to the packaging being handled?.
Event or Problem Description
It was reported by the distributor that when the customer received their order on (b)(6) 2017, the outer box looked fine but when opened the suture was outside of its packaging and no longer sterile.No patient involvement and no adverse patient consequences.Additional information has been requested.